MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CC FEMORAL SIZE 4, LEFT
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 4694401 02-010-06-0541 - logic post.Aug.Block size 4, 5mm, 2916041 02-012-35-4017 - logic ps tib ins sz 4 17mm, 2046914 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t, 4562441 02-012-60-1480 - logic stem ext 14mm x 80mm, 4539233 02-012-60-2080 - logic stem ext 20mm x 80mm, 4690545 02-012-61-4000 - logic offset stem ext coupler 4mm, 5014271 02-012-61-4000 - logic offset stem ext coupler 4mm, 4996346 204-70-00 - tibial stem ext.Screw, 3984131 208-05-04 - cc distal fem augment sz 4, 5mm, 4536864 208-06-04 - cc distal fem augment sz 4, 10mm.(b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 64 yo male patient, initial left knee implanted on (b)(6) 2017, underwent a revision procedure on (b)(6) 2022, approximately 4 years 7 months post the initial procedure.The surgeon revised the femoral components for a logic cc knee.The femoral components were loose.The tibial components were well fixed.The patient was last known to be in stable condition following the event.The product is not returning, no reason provided.No additional information provided.
 
Additional Manufacturer Narrative
H6: the revision reported was likely the result of an insufficient bond between the femoral component and the bone and/or patient-related conditions, which led to aseptic (non-infected) femoral loosening, pain, and instability.However, this cannot be confirmed as the devices were not available for evaluation and images of the explanted devices/pre-revision radiographs were not provided.
 
Event or Problem Description
This patient was part of the exactech cc clinical study.The patient presented on (b)(6), 2018, with a patellar sleeve fracture that presents as clicking laterally with flexion but is not painful.Indication for revision surgery stated aseptic loosening, instability, and pain/stiffness.Date of onset was unknown.The study indicates the event is possibly related to the devices and the procedure.The femoral, patella, tibial insert and tray components were revised.The study indicates the event was resolved on the surgery date.No device returned due to clinical study guidelines.
 
Event or Problem Description
The patient has filed a short-form complaint in a coordinated action in (b)(6) with master case no.(b)(4).The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits in this coordinated action were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.
 
Additional Manufacturer Narrative
Additional information b5, g4 corrected information h6-health effect clinical code, medical device problem code.
 
Additional Manufacturer Narrative
1038671-2024-04134.1038671-2024-04133.A4: corrected the following: patient weight.B1: corrected the following: type of report (check all that apply).B2: corrected the following: outcomes attributed to adverse event (check all that apply).G1: corrected the following: reporting contact name prefix/title (dr., mrs., etc.), reporting contact first name, reporting contact last name.H6: corrected the following: component code, type of investigation, investigation conclusions.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening, bone fracture, and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15877848
Report Number1038671-2022-01521
Device Sequence Number11385854
Product Code JWH
UDI-Device Identifier10885862265678
UDI-Public10885862265678
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model NumberLOGIC CC FEMORAL SIZE 4, LEFT
Device Catalogue Number02-010-06-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer06/19/2023
10/23/2024
11/18/2024
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date06/19/2023
10/27/2024
11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight143 KG